Liouville-type results in two dimensions for stationary points of functionals with linear growth
Keywords:
Variational problems, linear growth, entire solutions in 2D, Liouville and Bernstein-type resultsAbstract
We consider elliptic systems generated by variational integrals of linear growth satisfying the condition ofHow to Cite
Bildhauer, M., & Fuchs, M. (2022). Liouville-type results in two dimensions for stationary points of functionals with linear growth. Annales Fennici Mathematici, 47(1), 417–426. https://doi.org/10.54330/afm.114681
Copyright (c) 2021 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.